# SDR REXA2022040100538

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS CRACK AT MID POSITION, AFT FITTING POINT OF THE DOOR, EXTERNAL FAIRING FOUND DISBONDED.	REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW CRJ900 SRM TASKS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
